Speaking of one thing at a time. I'm weaning off of Vicodin, though it's proving to be a much longer process than anticipated. After Vicodin, I'll cut out the Gabapentin (nerve pain med) and then wean off Valium. Then HOPEFULLY I can wean off ambien and be able to sleep on my own. That part is scary because as far back as college, I've had to take a sleep aid. I'm hoping my sleep issues were due to the topical steroids messing with my adrenals. Oh ya! That's the other thing I was diagnosed with - stage 3 adrenal exhaustion. I also believe this is 100% from the TS. Anyway, I had been taking 1.5 Vicodin a day and am now alternating between 1 and 1.25 every night. So I guess it'll probably be another month or 2 on Vicodin, and that is because I experienced withdrawal symptoms when I tried to just stop. But I'm taking it all as a good sign because it means less pain! I sometimes forget to even take the dose and hubby has to remind me (I start to get a little coo coo crazy if I dont take it). Before, the pain reminded me to take the medicine. I also stupidly started taking less valium. I obviously didn't learn from my vicodin experience. For the past 3 weeks, I've felt like crap - insane headaches, body aches, insomnia, sweats - and thought it was from a cold. No! Turns out it's because I cut back on the valium. Stupid stupid stupid. I went back to my regular dose last night, per my doctor's recommendation, and today I finally feel better!! So one at a time is definitely the way to go from now on.
As I said before, the sun has been super beneficial for me at this point in the game. In fact, last week was rainy and overcast here in S Fl and my skin got a worse from not being able to get my rays. The sun has since returned and my skin has gotten better. I think once I have a year of TSW under my belt, I may actually start to be functional again! It just sucks that I now have all these other medications to "withdraw" from. Though in hindsight, I wouldn't change taking them because I absolutely needed them. So it is what it is.
Anyway, pictures below.